Alert archive / New York / Winter Weather Advisories in 2016

Winter Weather Advisory 22, NWS Buffalo, NY

December 22, 20168 counties in New York

NWS Buffalo, NY issued this winter weather advisory at Dec 22, 2016, 9:50 AM EST for 8 counties in New York. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2016, 9:50 AM EST (14:50 UTC)
Expired
Dec 22, 2016, 6:44 PM EST
In force
9 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Jefferson County, NY, Lewis County, NY, Oswego County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 92 km from the middle of the area, began a volume at 14:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2016-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2016-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

007 
WWUS41 KBUF 221450
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
950 AM EST THU DEC 22 2016

NYZ012-019>021-085-222100-
/O.NEW.KBUF.WW.Y.0022.161222T1450Z-161222T2100Z/
WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...WARSAW...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
950 AM EST THU DEC 22 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WINTER
WEATHER ADVISORY FOR FREEZING DRIZZLE AND SNOW...WHICH IS IN
EFFECT UNTIL 4 PM EST THIS AFTERNOON.

* LOCATIONS...WESTERN SOUTHERN TIER. MAINLY IN THE HIGHER
  TERRAIN.

* TIMING...THROUGH LATE THIS AFTERNOON.

* HAZARDS...AREAS OF FREEZING DRIZZLE. 

* ACCUMULATIONS...A TRACE OF ICE ACCUMULATION.

* TEMPERATURES...IN THE LOWER 30S TODAY.

* IMPACTS...AREAS OF FREEZING DRIZZLE WILL BRING SOME SLICK SPOTS
  TO UNTREATED ROADS AND SIDEWALKS ACROSS THE HIGHER TERRAIN OF
  THE WESTERN SOUTHERN TIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW, BLOWING SNOW,
SLEET, FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT, THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER
IS NOT ANTICIPATED.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

REPORT SNOW AND ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
IN BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...
POSTING TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE
HASHTAG BUFWX

&&

$$

NYZ006>008-222300-
/O.NEW.KBUF.WW.Y.0022.161222T1450Z-161223T0000Z/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
950 AM EST THU DEC 22 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND FREEZING DRIZZLE...WHICH IS IN
EFFECT UNTIL 7 PM EST THIS EVENING.

* LOCATIONS...EASTERN LAKE ONTARIO REGION. MAINLY IN THE HIGHER
  TERRAIN.

* TIMING...THROUGH EARLY THIS EVENING.

* HAZARDS...AREAS OF FREEZING DRIZZLE AND SOME LIGHT SNOW
  ACCUMULATIONS.

* ACCUMULATIONS...A TRACE OF ICE ACCUMULATION WITH AN INCH OR LESS
  OF SNOW.

* TEMPERATURES...IN THE LOW 30S.

* IMPACTS...AREAS OF FREEZING DRIZZLE AND SOME LIGHT SNOW
  ACCUMULATIONS WILL BRING SOME SLICK SPOTS TO UNTREATED ROADS AND
  SIDEWALKS ACROSS THE HIGHER TERRAIN EAST OF LAKE ONTARIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW, BLOWING SNOW,
SLEET, FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT, THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER
IS NOT ANTICIPATED.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

REPORT SNOW AND ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
IN BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...
POSTING TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE
HASHTAG BUFWX

&&

$$

SMITH
2 follow-up statements
591 
WWUS41 KBUF 222043
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
343 PM EST THU DEC 22 2016

NYZ012-019>021-085-230100-
/O.EXT.KBUF.WW.Y.0022.000000T0000Z-161223T0100Z/
WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...WARSAW...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
343 PM EST THU DEC 22 2016

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS
EVENING...

* LOCATIONS...WESTERN SOUTHERN TIER. MAINLY IN THE HIGHER 
  TERRAIN.

* TIMING...THROUGH EARLY THIS EVENING.

* HAZARDS...AREAS OF FREEZING DRIZZLE.

* ACCUMULATIONS...A TRACE OF ICE ACCUMULATION.

* TEMPERATURES...IN THE LOWER 30S.

* IMPACTS...AREAS OF FREEZING DRIZZLE WILL BRING SOME SLICK 
  SPOTS TO UNTREATED ROADS AND SIDEWALKS ACROSS THE HIGHER 
  TERRAIN OF THE WESTERN SOUTHERN TIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...
SLEET...FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT...THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

REPORT SNOW AND ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
IN BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...
POSTING TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE
HASHTAG BUFWX

&&

$$

NYZ006>008-230445-
/O.EXT.KBUF.WW.Y.0022.000000T0000Z-161223T0700Z/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
343 PM EST THU DEC 22 2016

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 2 AM EST FRIDAY...

* LOCATIONS...EASTERN LAKE ONTARIO REGION. MAINLY IN THE HIGHER 
  TERRAIN.

* TIMING...THROUGH OVERNIGHT TONIGHT.

* HAZARDS...AREAS OF FREEZING DRIZZLE AND LIGHT SNOW.

* ACCUMULATIONS...A TRACE OF ICE ACCUMULATION AND AN INCH OR LESS
  OF SNOW ACCUMULATION.

* TEMPERATURES...IN THE LOWER 30S.

* IMPACTS...AREAS OF FREEZING DRIZZLE AND SOME LIGHT SNOW 
  ACCUMULATIONS WILL BRING SOME SLICK SPOTS TO UNTREATED ROADS 
  AND SIDEWALKS ACROSS THE HIGHER TERRAIN EAST OF LAKE ONTARIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW...
SLEET...FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT...THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF
WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS
CAN ALSO BE FOUND AT WWW.WEATHER.GOV/BUFFALO.

REPORT SNOW AND ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
IN BUFFALO BY SENDING AN EMAIL TO BUFSTORM.REPORT@NOAA.GOV...
POSTING TO THE NWS BUFFALO FACEBOOK PAGE...OR TWEET...USING THE
HASHTAG BUFWX

&&

$$
817 
WWUS41 KBUF 222344
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
644 PM EST THU DEC 22 2016

NYZ006>008-230045-
/O.CAN.KBUF.WW.Y.0022.000000T0000Z-161223T0700Z/
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
644 PM EST THU DEC 22 2016

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WINTER
WEATHER ADVISORY.

WINTER PRECIPITATION HAS ENDED ACROSS THE AREA, AND NOR MORE IS
EXPECTED THROUGH THE REST OF TONIGHT.

$$

NYZ012-019>021-085-230045-
/O.CAN.KBUF.WW.Y.0022.000000T0000Z-161223T0100Z/
WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...WARSAW...JAMESTOWN...OLEAN...
WELLSVILLE...ORCHARD PARK...SPRINGVILLE
644 PM EST THU DEC 22 2016

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WINTER
WEATHER ADVISORY.

WINTER PRECIPITATION HAS ENDED ACROSS THE AREA, AND NOR MORE IS
EXPECTED THROUGH THE REST OF TONIGHT.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this winter weather advisory went out at Dec 22, 7:49 AM EST, 2 hours 1 minute earlier.

Area forecast discussion, Dec 22, 7:49 AM EST, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Buffalo NY
749 AM EST Thu Dec 22 2016

.SYNOPSIS...
Falling temperatures following the passage of a cold front will
bring a chance for a few lake effect snow showers to areas east of
the lakes today. High pressure and above average temperatures will
return Friday. Another weak system will bring some light rain or
snow showers on Saturday with dry weather expected for Christmas Day.

&&

.NEAR TERM /THROUGH TONIGHT/...
Surface low pressure near Georgian Bay will track just to the north
of the area today. Water vapor imagery showing dry air aloft spread
over the Great Lakes behind the leading shortwave which brought some
overnight snow. A weak cold front associated with the low will cross
the region today. Moisture in the dendritic growth zone strips away
behind the front. Forecast concern then turns to moisture depth
under an inversion, and whether or not we can generate any freezing
drizzle. NAM is the most aggressive with low-level moisture, as
typical, and will favor the drier HRRR and leave mention of drizzle
out of forecast this morning which is supported by upstream
observations.

The airmass will grow just cold enough to support some lake
enhancement east of the lakes with upslope flow processes also
helping leave chances for some precip today. Areas east of Lake
Ontario will benefit from from a longer fetch down the lake and
slightly deeper moisture, yielding perhaps another inch or two
across the Tug Hill Plateau. Clouds and persistent weak cold air
advection will keep temperatures steady through the day.

Upper ridge centered over the Central CONUS will slide closer to the
Great Lakes tonight, allowing surface high pressure to begin
expanding into the area. This should provide increasingly dry
weather with any lake enhanced snows to die off, although clouds are
expected to remain locked under an inversion for much of the night.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
With the eastward passage of the upper trough on Friday, there will
be a pattern of ridging aloft and high pressure at the surface. This
will yield mainly clear skies and dry weather for the first half of
Friday, but the next weather producing system will bring increasing
cloudiness late in the day. The pressure gradient between the
resident high pressure and the approaching low pressure will
maintain a southwest breeze, which will create a wind chill in the
upper teens to lower 20s, shaving off several degrees from the
actual high temps in the lower to mid 30s.

These clouds will thicken and lower to an overcast sky during Friday
night, with scattered rain and snow showers becoming more likely by
Saturday morning. The temperatures will rise to the middle and upper
30s during Saturday, changing most of the precipitation to rain
showers.

Surface high pressure and mid/upper level ridging will build back
across the region on Christmas Day. Upstream low pressure will
stream a layer of high level cloudiness across the area, but it will
be a precipitation free day with high temperatures in the mid to u
upper 30s, chillier low 30s for the North Country. The winds will be
light so the wind chill component will be much less on Christmas Day.

Southeast wind will promote downslope warming as wind come from the
higher Allegany Plateau to the basins of Lakes Erie and Ontario.
This warming will keep temperatures steady or slowly rising Sunday
night, so as mid level moisture increases overnight, precipitation
will fall as rain mainly after midnight, and continue through most
of Monday.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
Sunday and into Monday an upper level ridge of high pressure will
build across the Northeast...this as a result of a potent shortwave
trough digging through the Plains. This shortwave is the combination
of an upper level low currently spinning across the Gulf of
Alaska...and another upper level low spinning in the north Pacific.
These two features will carve a deep trough over the west coast this
weekend...with the trough then deepening a surface low over the
Northern Plains Sunday and Sunday night.

Our region will remain dry through Sunday night...at which time a
warm front will be lifting northward across the region. The greatest
moisture and lift appear to be just to our east, and closer to the
center of the surface low which will be deepening and cutting
northeastward across the far western tip of Lake Superior. There
will be chances for a few light showers of rain or snow near the
lakes, with interior regions of the Genesee Valley and northern
Finger Lakes region likely to remain dry.

This warm front will lift northward Monday with much warmer air
flooding across the region during the day. At 850 hPa air
temperatures will rise briefly into the high single digits Celsius.
This will bring well above normal air temperatures with much of the
region climbing into the 40s, and favorable downslope areas across
the lake plain reaching the lower 50s potentially.

Monday night a sharp cold front will sweep across the region. There
are still some model timing differences with the 12Z GFS suggesting
early Monday night, with the 12Z ECMWF and 12Z Canadian much later
in the night. Along this front will be likely rain and a little snow
that will become all rain...before finally tapering off as light
snow as temperatures at 850 hPa fall rapidly to the negative
double digits Celsius.

A strong LLJ near 60 to 65 knots at 3-4K feet off the deck will
reside of the region Monday and into Monday night. At this point
there will be limited opportunities to mix this jet down to the
surface as a strong low level inversion Monday will likely prevent
the strong winds from mixing to the surface...and the jet appears to
shift eastward enough Monday night such that by time the cold air
advection and greater downward momentum arrive the core of the jet
will be east of the region. There will still likely be gusty winds
Monday night...but at this time the thinking is they may stay below
advisory levels.

Tuesday and into Tuesday night there will likely be limited lake
effect snow east, and then southeast of the Eastern Great Lakes.
Lapse rates will not be as steep as in early major lake effect
events this year, and inversion heights appear to not be as
high...around 5 to 9K feet. Will have higher pops east of Lake
Ontario Tuesday as slightly better lake parameters will be found
here than east of Lake Erie. This lake effect response will be short
lived as inversion heights fall quickly Tuesday night in response to
an area of high pressure advancing eastward towards the Ohio Valley.
Wednesday may have lingering lake effect snow early...but should be
improving through the day as this area of high pressure nears.

Temperatures Tuesday and Wednesday will still remain near normal
behind the cold front...with highs in the low to mid 30s and lows in
the teens to mid 20s.

&&

.AVIATION /13Z THURSDAY THROUGH MONDAY/...
Leading area of snow is exiting the eastern Lake Ontario region this
morning as the upper level shortwave supporting it also exits across
eastern NY. Lingering low clouds will be found in the wake of the
widespread snow. Upper level moisture will be stripped away so just
some possible lake enhanced/upslope flow snow/drizzle east of the
lakes possible. Too uncertain to include in 12Z TAF Amendments. KBUF
and KIAG have lifted above MVFR with upstream obs supporting lower
end VFR continuing through the rest of the TAF period. MVFR and
low end VFR at remaining sites.

Winds will become gusty today out of the west behind a cold front.
Gusts 20 to 30 kts. Otherwise High pressure building over the area
tonight should lead to VFR cigs for all except KJHW where MVFR will
linger.

Outlook...
Friday...MVFR/VFR with some lingering stratus.
Friday night and Saturday...MVFR/VFR with rain or snow showers
likely.
Sunday...VFR. Sunday night and Monday...snow changing to
rain with some MVFR/IFR possible.

&&

.MARINE...
Low pressure will pass by to the north of the lakes this morning.
Expect west-southwest flow to freshen in the wake of the low,
ushering in a round of small craft advisory conditions that will
necessitate advisories from this evening into Friday.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 7 PM EST Friday for LEZ040-041.
         Small Craft Advisory from 4 PM this afternoon to 7 PM
         EST Friday for LOZ043-044.
         Small Craft Advisory from 10 PM this evening to 7 PM EST
         Friday for LOZ042.
         Small Craft Advisory from 10 PM this evening to 10 PM EST
         Friday for LOZ045.

&&

SYNOPSIS...TMA
NEAR TERM...SMITH/TMA
SHORT TERM...WCH
LONG TERM...THOMAS
AVIATION...SMITH/TMA
MARINE...TMA
Hazardous weather outlook, Dec 22, 5:09 AM EST, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
509 AM EST THU DEC 22 2016

NYZ001>008-010>014-019>021-085-231015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
509 AM EST THU DEC 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-231015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
509 AM EST THU DEC 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 9:25 PM ESTSmall Craft AdvisoryBUF3 days

Nearby

Winter Weather Advisories in New York, 2016Every winter weather advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.